# SDR DALA2015100705986

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 72,220 hours, 32,827 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL ON SLAT 3 INBD EDGE AT T/E AREA ON RT WING. PERFORMED REPAIR ON SLAT 3 INBD EDGE AT T/E AREA ON RT WING IAW PRI ER/A 539117-14, REV 0 AND ER/A 539117-14.
